# SDR QXEA2022030400102

- Difficulty date: March 3, 2021
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,406 hours, 31,811 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO-LUMINESCENT STRIP IN FORWARD CABIN UNSECURED. REMOVED FROM SERVICE. RE-SECURED EMER. FLOOR PATH LIGHTING AT ROW BULKHEAD REF. Q400 AMM 33-51-16-400-801. AIRCRAFT RETURNED TO SERVICE.
